# SDR A6WA201543128

- Difficulty date: October 11, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 39,730 hours, 36,306 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FIRST OFFICER WAS NOT ABLE TO LOCK SHOULDER HARNESS.
